Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is There Any Problem With Taking Pravastatin While On HIV Meds

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Test Positive Aware Network

Viracept

... Common Name: nelfinavir Brand Name: Viracept Class: HIV protease inhibitor (PI) Standard dose: 1,250 mg taken as either two 625 mg tablets or five 250 mg tablets twice daily with food. Take missed dose as soon as possible, unless it is almost time for your next dose. Do not
Ask the Experts

Extreme fatigue from Diovan?

Dear Dr H-I am currently taking Kaletra/Truvada as well as pravastatin 20mg , acyclovir, flomax and diovan. I started the diovan about a year ago for high blood pressure causing kidney problems and since then I have no energy at all. On diovan my...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...dizziness can be due to the valsartan in Diovan as well as to excessively low blood pressure due to too effective response to the meds. There are likely many alternative BP meds that may be appropriate depending on many individual factors. A... Read more »

too many health problems cropping up

Hello there,I was diagnosed in February 2009 and have most likely been HIV+ for 3 years. My CD4 is 830, compared to 700 in February and viral load remains at 4000. I am not taking ARV medication. The past year however has been a catalogue of...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...ill-health"? That's perhaps being a bit melodramatic, don't cha think? With a CD4 count of 830 (in the normal range) and a very low HIV plasma viral load of 4000, I do not believe any of your current health complaints are HIV related. Your... Read more »

where do we go from here

my son has had hiv for at least 11 years. He is an alcoholic and does not take good care of himself. Recently in a fit of depression he went off his meds and now his viral load is 100,000+ and tcells are 139. He has moved home and I need to know now...
Eric Daar, M.D.

Response from Eric Daar, M.D.

UCLA School of Medicine
...the highest priority for your son. It is great news that he wants help. I would suggest you talk to his provider or a local AIDS service organization for reverral to mental health and substance use services. Taking care of these issues is hard,... Read more »

lipoatrophy AND lipohypertrophy what meds should I be using to alleviate this???

Hi Dr. Bob,I am an HIV+ straight female. I was diagnosed in 1994 but pinned my exposure to 1991. Anyway, I have been taking Viracept, Epivir and Zerit since 1996. My viral load is undetectable and my t-cells are amazingly over 1200. But I have...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...virologically (undetectable plasma viral load) and immunologically (CD4 cell count of over 1,200). However, like many long-term HIVers, the side effects and toxicities of your HIV medications are now causing significant medical problems... Read more »
Articles
Test Positive Aware Network

Aptivus

...protease inhibitors -- makes this a tricky drug to balance in a regimen, especially for salvage patients already on a host of other meds. -- Jeff Taylor Got a comment on this article? Write to us at publications@tpan.com . Read more »
Test Positive Aware Network

Norvir

... Common Name: ritonavir Brand Name: Norvir Class: HIV protease inhibitor (PI) Standard dose: New 100 mg tablets that don't require refrigeration became available as PA went to Read more »
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

...Microsporidiosis Cytomegalovirus (CMV) Mycobacterium avium complex (MAC) Severe or long-lasting GI problems can lead to serious health problems and can prevent HIV drugs from entering the system and fighting HIV. It's best to report these... Read more »
The Well Project

Gynecological Problems

... HIV-Positive Women and Gynecological Problems Certain gynecological (GYN) conditions are more common, more serious and/or more difficult Read more »
Connect With Others

Itchy skin rash from sun and meds?

Posted by DJones, 4 Replies
...hands and knees and it itches like heck. I am about to go nuts it itches so bad. Anyone else have this problem taking the meds I am on? Has anyone found any relief in any way? I am about to tear my skin off. Any suggestions? Read more »

Problems with HIV Science

Posted by Anonymous, 3 Replies
...The author, a family practice physician in Washington, DC, reviews the evidence that has led him to the conclusion that the HIV=AIDS hypothesis is fundamentally flawed. Disagreement about HIV's role in causing AIDS has been curiously absent... Read more »

Several health problems

Posted by Anonymous, 1 Reply
...I have been diagnosed with Aids 2 years and a half. Since then many things have been going wrong, kidney stones,hip necrosis,skin problems,severe vertigo,etc. Read more »

taking hiv meds to Russia and Eastern Europe

Posted by Anonymous
...Russia and Eastern Europe this summer. I'm concerned that I might have a problem going through customs in these countries if my HIV meds are spotted. Has anyone taken their HIV meds to these countries? What happened? Any advice? Thanks! Read more »